# SDR ALGA088877

- Difficulty date: August 26, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N647AL
- Make and model: Bell 407
- Aircraft serial: 53357
- Aircraft time: 3,297 hours
- Engine: Allsn 250C47B
- Engine time: 2,986 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Support
- Part number: 230511106
- Part serial: 271536
- Condition: Defective
- Location: Compressor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPRESSOR SUPPORT LEAKING INTERNALLY ON PRESSURE CHECK TEST. RETURNED PART TO VENDOR FOR WARRANTY CREDIT.
